The MathNet Korea
Information Center for Mathematical Science


Information Center for Mathematical Science

Kyungpook Mathematical Journal
( Vol.41 NO.2 / 2001 )
home Curvature Tensors of Quaternionic Kahler Structuares on the Tangent Bundle of a Complex Space Form
Pages 393-405
Manabu Tahara,
home Stability of Integral Submanifolds in a Sasakian Manifold
Pages 381-392
Gheorghe Pitis,
home On Totally Umbilical Submanifolds of Conformally Quasi-Recurrent Manifolds
Pages 371-380
Stanislaw Ewert-Krzemieniewski,
home On Fuzzy Subspaces
Pages 361-369
A. M. Zahran,
home I-Dense Sets and I-o.h.i. Spaces
Pages 351-359
Biswanath Garai, Chhanda Bandyopadhyay,
home On Sequential Convergences and Their Applications to $R^n$-Geometry
Pages 341-349
Myung-Hyun Cho, Seung-Woo Lee, Jang-Hwan Im, Won-Woo Park,
home A Class of Subalgebras of $C(X)$ and the Associated Compactness
Pages 323-334
S. K. Acharyya, K.C. Chattopadhyay, D. P. Ghosh,
home One-point Connectifications of Subspaces of Generalized Graphs
Pages 335-340
Janusz J. Charatonik,
home Oscillation of First Order Neutral Delay Differential Equations
Pages 311-321
S. H. Saker, El. M. Elabbasy,
home Existence and Uniqueness Theorems of Solutions for a Class Fourth-Order Boundary Value Problems
Pages 299-309
Ming He Pei, Sung Kang Chang,
home Existence and Uniqueness of Solutions of Two-Point and Three-point Boundary Value Problems for nth-order Nonlinear Differential Equation
Pages 289-298
Ming He Pei, Sung Kang Chang,
home Some Applications of Differential Subordinations
Pages 277-288
R. Parvatham, D. J. Prabhakaran,
home Duals of Banach-space-valued Martingale Hardy Spaces
Pages 259-275
Yu Lin,
home Some Common Fixed Point Theorems in Banach Spaces
Pages 251-258
M. S. Khan, Rahul Bharadwaj,
home Direct Theorem in Simultaneous Approximation for Szasz-Mirakyan-Baskakov Type Operators
Pages 243-249
Vijay Gupta, Prabhakar Gupta,
home Commutator Estimates for Pseudo Differential Operators with Negative Definite Functions of Infinitely Many Variables
Pages 235-242
Hoda A. Ali,
home Lifting Idempotents and Projective Covers
Pages 217-227
Dinesh Khurana, R. N. Gupta,
home A Note on the Fitting Ideals in Free Resolutions
Pages 229-233
Farhad Rahmati, Amir Hashemi,
home Commutativity of Rings with Some Power Constraints
Pages 209-216
Moharram A. Khan,
home On Naturally Ordered Abundant Semigroups with the Greatest Idempotent
Pages 199-208
Zhenlin Gao,